# SDR 98FDEA00098

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 652083413
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0021 002, CORROSION LOWER CHORD BS 1050, WL 201, RBL 15.  REMOVED DAMAGED AREA BS 1050, WL 201, RBL 13.  FABRICATED REPAIR PARTS, ALODINED AND PRIMED.  INSTALLED REPAIR PARTS PER FED-EX SRM 53-10-08 FIG 8.
